Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Body becomes numb and heavy breathing upon getting angry. Why is it happening?

i usually never get angry and i m good at keeping feelings to myself, but when i do get really angry to a point where i need to express it i tend to tear up, breathe heavily and squeeze my hands in a fist really tight to a point were my body starts to tingle or become numb. Why does this happen? A friend told me it could possibly be because i hold in my emotions to often.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~ Getting angry in itself may be manifested by tearing up, breathing heavily and sqeezing hands in a fist form as well as your body becoming tingly and numb. These are all somatic symptoms (or bodily symptoms) which are a response to your internal emotions (anger in your case). I would recommend that you practice relaxation and breathing exercises. Yoga and pranayama have also evidence base for relief of anger and related issues. Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor